# SDR 20000605SH011

- Difficulty date: February 26, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: 350A67402301AA
- Condition: Damaged
- Location: Oil Press Ind
- Part time: 605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS INDICATOR, ENGINE OIL PRESSURE HAD INTERNAL SHORT.  ENGINE OIL PRESSURE FLUCTUATED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
